# SDR AALA20190416002

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 60,048 hours, 30,171 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part serial: 85060780
- Condition: Faulty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT DIVERSION ON ACCOUNT OF MANY CAUTION LIGHTS; DFCG WAS BLANK, NAV BLANK, WINDSHEAR, YAW DAMPENER OFF, AUTO THROTTLE OFF, A/P OFF MACH TRIM LIGHT, AT 18,000-20,000 LOW FUEL LEVEL LIGHT ON SHOWING (11.1) POUNDS OF FUEL. MAINTENANCE FOUND #1 DFGC SHOWED RAM FAULT. REPLACED #1 DFGC IAW AMM 22-01-01. ACCOMPLISHED RTS CHECK ON COMPUTER #1 AND #2. BOTH PASSED GO. ACCOMPLISHED LOW FUEL LEVEL INDICATION TEST IAW AMM 8-2-00. LOW FUEL IND OPS TESTS NORMAL. ACCOMPLISHED FUEL SUMP. NO WATER NOTED. FUEL QTY MATCHES STICK READINGS IN LEFT AND RIGHT TANKS.
